Negative nonsingular transformations
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 18 (1982) no. 1, pp. 81-102.
@article{AIHPB_1982__18_1_81_0,
     author = {Kopf, Christoph},
     title = {Negative nonsingular transformations},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {81--102},
     publisher = {Gauthier-Villars},
     volume = {18},
     number = {1},
     year = {1982},
     zbl = {0482.28028},
     mrnumber = {646842},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1982__18_1_81_0/}
}
TY  - JOUR
AU  - Kopf, Christoph
TI  - Negative nonsingular transformations
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1982
DA  - 1982///
SP  - 81
EP  - 102
VL  - 18
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1982__18_1_81_0/
UR  - https://zbmath.org/?q=an%3A0482.28028
UR  - https://www.ams.org/mathscinet-getitem?mr=646842
LA  - en
ID  - AIHPB_1982__18_1_81_0
ER  - 
%0 Journal Article
%A Kopf, Christoph
%T Negative nonsingular transformations
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1982
%P 81-102
%V 18
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1982__18_1_81_0
Kopf, Christoph. Negative nonsingular transformations. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 18 (1982) no. 1, pp. 81-102. http://www.numdam.org/item/AIHPB_1982__18_1_81_0/

[1] R.V. Chacon and N.A. Friedman, Approximation and invariant measures, Z. Wahrscheinlichkeitstheorie verw. Geb., t. 3, 1965, p. 286-295. | MR | Zbl

[2] M.H. Ellis, Sweeping out under a collection of transformations, Math. Z., t. 165, 1979, p. 213-221. | EuDML | MR | Zbl

[3] M.H. Ellis and N.A. Friedman, Sweeping out on a set of integers, Proc. Amer. Math. Soc., t. 72 (3), 1978, p. 509-512. | MR | Zbl

[4] M.H. Ellis and N.A. Friedman, Subset generators for nonsingular transformations, J. London Math. Soc. (2), t. 20, 1979, p. 347-357. | MR | Zbl

[5] N.A. Friedman, On transformations with weakly wandering sets, Acta Math. Acad. Sci. Hung., t. 17, 1966, p. 451-455. | MR | Zbl

[6] A. Hajian and S. Kakutani, Weakly wandering sets and invariant measures, Trans. Amer. Math. Soc., t. 110, 1964, p. 136-151. | MR | Zbl

[7] G. Helmberg and F.H. Simons, Aperiodic transformations, Z, Wahrscheinlichkeitstheorie verw. Geb., t. 13, 1969, 180-190. | MR | Zbl

[8] L.K. Jones and U. Krengel, On transformations without finite invariant measure, Advan. Math., t. 12, 1974, p. 275-295. | MR | Zbl

[9] Ch. Kopf, On a theorem of V. A. ROHLIN, Math. Nachr., t. 92, 1979, p. 161-162. | MR | Zbl

[10] U. Krengel, Transformations without finite invariant measure have finite strong generators, First Midwestern Conference, Ergodic Theory and Probability, Springer Lecture Notes, t. 160, 1970, p. 133-157. | MR | Zbl

[11] U. Krengel, Recent results on generators in ergodic theory, Trans. Sixth Prague Conf. on Information Theory, Stat. Decision Functions, Random Processes, Academia Press, 1973, p. 465-682. | MR | Zbl

[12] J. Neveu, Existence of bounded invariant measures in ergodic theory, Proc. Fifth Berkely Symp. Math. Stat. and Prob., 1965, t. 2, 1967, p. 461-472. | MR | Zbl

[13] V.A. Rohlin, Lectures on the entropy theory of measure preserving transfortions, Russian Math. Surveys, t. 22, 1967, p. 1-52. | MR | Zbl

[14] P. Wal'Ters, Roots of n : 1 measure-preserving transformations, J. London Math. Soc., t. 44, 1969, p. 7-14. | MR | Zbl